| Model Number |
VP-744-MX |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
| Date of Event |
01/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a coronary bypass procedure, the thread broke in a row.The surgical time was extended by more than 30 min.No patient harm reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a coronary bypass procedure, the thread broke in a row.The procedure was completed with another device.The surgical time was extended by more than 30 min.No patient harm reported.The current status of the patient is no problem.